# SDR USAA2011071200013

- Difficulty date: June 21, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON STRAP BELOW LEFT HORIZONTAL STABILIZER AT BS 1183.6, RBBL 40.  REPAIRED STRAP BELOW LEFT HORIZONTAL STABILIZER AT BS 1183.6, RBBL 40 IAW B737 SRM 53-00-01 FIG 201 REPAIR 22.
